Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 35, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 22, 2010, 10:57 PM CDT for Franklin County, Hamilton County, Wright County, Iowa. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 10:57 PM CDT (03:57 UTC)
- Expired
- Jun 22, 2010, 11:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Franklin County, IA, Hamilton County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:59 PM CDT | TSTM WND DMG | Clarion, IA | TREES AND POWERLINES DOWN IN CLARION...TIME ESTIMATED |
| Jun 22, 11:22 PM CDT | TSTM WND DMG | Clarion, IA | TRESS AND POWERLINES DOWN. TIME ESTIMATED. |
| Jun 22, 11:50 PM CDT | TSTM WND DMG | 3 S Dows, IA | SEMI BLOWN OVER ON I35 AT MILE MARKER 154. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 22, 10:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
303
WFUS53 KDMX 230357
TORDMX
IAC069-079-197-230445-
/O.NEW.KDMX.TO.W.0035.100623T0357Z-100623T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
NORTHEASTERN HAMILTON COUNTY IN CENTRAL IOWA...
SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1145 PM CDT
* AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EAGLE GROVE...OR 20 MILES NORTHEAST OF FORT
DODGE...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARION...WOOLSTOCK...GALT...BLAIRSBURG...DOWS...WILLIAMS AND
POPEJOY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 140 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT...ACT QUICKLY. TAKE COVER
NOW!
&&
LAT...LON 4268 9335 4255 9343 4255 9350 4254 9350
4247 9350 4246 9347 4238 9352 4258 9397
4277 9389
TIME...MOT...LOC 0357Z 297DEG 19KT 4264 9381
$$
PODRAZIK1 follow-up statement
576
WWUS53 KDMX 230424
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CDT TUE JUN 22 2010
IAC069-079-197-230445-
/O.CON.KDMX.TO.W.0035.000000T0000Z-100623T0445Z/
WRIGHT IA-FRANKLIN IA-HAMILTON IA-
1124 PM CDT TUE JUN 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN HAMILTON...
SOUTHWESTERN FRANKLIN AND SOUTHERN WRIGHT COUNTIES UNTIL 1145 PM
CDT...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTH OF CLARION...OR 27 MILES EAST OF FORT
DODGE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
GALT...BLAIRSBURG...DOWS...POPEJOY AND WILLIAMS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 140 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT...ACT QUICKLY. TAKE COVER
NOW!
&&
LAT...LON 4268 9335 4255 9343 4255 9350 4254 9350
4247 9350 4246 9347 4238 9352 4258 9397
4277 9389
TIME...MOT...LOC 0424Z 295DEG 17KT 4265 9368
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:51 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 22, 6:51 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 651 PM CDT TUE JUN 22 2010 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... COMPLEX FORECAST FOR TONIGHT...WITH POTENTIAL FOR SEVERE THROUGH THE EVENING HOURS AND POSSIBLY OVERNIGHT. HEAVY RAINFALL ALSO LIKELY FROM THE SYSTEM EJECTING OUT OF COLORADO LATE THIS AFTERNOON DUE TO STRONG UPPER LEVEL WINDS AND FORCING...COMBINED WITH MUCH STRONGER LL JET TONIGHT INCREASING TO 45 TO 50 KTS INTO THE WARM FRONTAL BOUNDARY AFT 06Z. DAYTIME CONVECTION HAS BEEN MUTED SO FAR DUE TO VARIOUS OUTFLOWS AND OLD MCS CONTAMINATION. SFC MAPS SHOW A LOT OF FEATURES WITH COLD FRONT CROSSING NORTHERN PLAINS HEADING SOUTHEAST...WEAK LOW NEAR OMA WITH WARM FRONT NOW LIFTING INTO CENTRAL IA...MAIN SFC SHORT WAVE OVER EASTERN COLORADO WHICH IS EXPECTED TO LIFT NORTH LATER TONIGHT. MOISTURE POOL PLAGUING MID SECTIONS PAST 2 WEEKS REMAINS INTACT AND WILL STRONGLY FEED SYSTEM TONIGHT. LATE AFTERNOON VISSAT SHOWS CU POOLING IN SOUTHEAST NEBRASKA WITH H700 FLOW AND BOUNDARIES FAVORING AN EASTWARD TRANSLATION INTO IOWA THIS EVENING. AS SUCH...EVENING HOURS WOULD FAVOR SOME SEVERE ALONG WITH HEAVY RAINFALL. WITH A NORTHEAST TRANSLATION OF WARM FRONT TONIGHT...BEST MOISTURE TRANSPORT WILL FOCUS ALONG AND NORTH OF THE BOUNDARY WITH HEAVY RAINFALL AXIS SHIFTING OVER CENTRAL TO NORTHEAST SECTIONS OF FORECAST AREA BETWEEN I80 AND HIGHWAY 18. MOST OF THE SOUTH CANNOT TAKE ANY ADDITIONAL HEAVY RAINFALL...NW CAN FOR NOW...AND THE REST OF THE FORECAST AREA IS BETWEEN 1 AND 2 INCHES PER HOUR FOR FFG. HAVE INCLUDED THE ENTIRE FORECAST AREA IN WATCH...DUE TO COMBINATION OF HEAVY RAINFALL POTENTIAL NORTH...AND THE PROBLEMS AREAS OVER THE SOUTH THAT CANNOT TAKE ANY MORE RAIN FOR NOW. FEEL THAT THE AXIS OF HEAVY RAINFALL WILL LINE UP MAINLY BETWEEN I80 AND 18...BUT MCS MAY OUTFLOW FARTHER SOUTH. ANOTHER COMPLICATING FACTOR IS WHETHER A SEVERE WIND EVENT DEVELOPS LATE TNT. BEST INSTABILITY WILL BE ALONG AND SOUTH OF THE FRONT...FAVORING CENTRAL SECTIONS. WITH H500 JET AND H850 LOW LEVEL JET LATE TONIGHT...AMOUNTS OF 3 TO 5 INCHES MAY OCCUR IN THE AXIS OF HEAVIEST RAINFALL...POTENTIALLY MORE IF BACK BUILDING. CORFIDI VECTOR VERY WEAK OVER CENTRAL AND SOUTHERN IOWA LATER TONIGHT THROUGH 12Z. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... CDFNT WL MAKE ITS WAY THRU THE CWA WED AND WILL BRING THE SVR THREAT EWD WITH IT. ONGOING TSRA WILL BE ACTIVE IN THE ERN CWA WITH IPVG CONDS FM THE WEST DURG THE DAY. FEEL MOST OF THE PCPN WILL BE OUT OF THE AREA BY NOON OR SO. ONLY EXCEPTION WILL BE THE FAR SE. A BRIEF BREAK IN THE ACTION FOR WED NIGHT THRU FRI AS HI PRES BLDS INTO THE STATE. HI PRES WL MOV OF WITH WAA SETTING IN BY SAT NGT INTO SUN AND WILL UP POPS FOR THAT TIME FRAME. EXPECT TO SEE THE RESUMPTION OF MCS ACTVTY FOR LATER SAT NGT INTO SUN. SHOULD SEE A COUPLE DRY DAYS HEADING INTO THE FIRST PART OF NEXT WEEK. ECMWF AND GFS BOTH SUGGEST THE UPR RDG RETROGRADING TO THE W OF IA INTO THE MIDDLE OF NEXT WEEK. PREFER THE SOLNS OF PUSHING THE RDG EWD QUICKER LIKE THE ECMWF DOES BASED ON THE PRESSENT STATE OF MJO...SUCH THAT IT IS...AND THE -PNA THAT HAS BEEN SO PERSISTENT OF LATE AND WILL CONTINUE INTO WK 2. && .AVIATION... 23/00Z...THUNDERSTORMS ARE EXPECTED TO AFFECT IOWA THIS TONIGHT AND INTO WED. STORMS MOVING INTO WEST CENTRAL IOWA NOW WILL BE IN KDSM VICINITY NEXT FEW HOURS. THUNDERSTORM THREAT WILL CONTINUE OVERNIGHT AND SOME SHOULD PRODUCE STRONG GUSTY WINDS. A COLD FRONT WILL MOVE THROUGH IOWA ON WEDNESDAY. EXPECT WINDS TO GRADUALLY VEER FROM SOUTHEAST TO SOUTHWEST THEN BECOME NORTHWEST WITH FROPA. A FEW SCT STORMS ARE POSSIBLE MAINLY NEAR KALO AND KOTM ARE POSSIBLE WED AFT. && .HYDROLOGY... BOTH SHORT-TERM FLASH FLOODING AND LONGER-TERM RIVER FLOODING ARE ONGOING NOW...AND WILL REMAIN THREATS OVER AT LEAST THE NEXT COUPLE DAYS. CONFIDENCE IN THE FORECASTS OF FLASH FLOODING AND RIVER FLOODING REMAINS LOWER THAN AVERAGE...DUE TO UNCERTAINTY IN AMOUNTS AND LOCATION OF THE QPF THROUGH TONIGHT. PRESENT QPF CALLS FOR HEAVY RAINFALL TONIGHT ESPECIALLY ACROSS THE NORTHERN HALF OF OUR CWA. LOOKING ON THE POSITIVE SIDE...THE NORTHERN HALF OF OUR CWA IS LESS PRONE TO FLASH FLOODING AS IT HAS SEEN RELATIVELY LOW QPE OVER THE PAST FEW DAYS. IN CONTRAST...THE SOUTHERN HALF OF OUR CWA IS MUCH MORE SUSCEPTIBLE TO FLASH FLOODING BECAUSE IT HAS SEEN A LOT OF RAINFALL RECENTLY. THE 72-HR Q2 RADAR-ONLY QPE DATA SHOWS LESS THAN 1 IN HAS FALLEN N AND NE OF A LINE THROUGH ALGONA...DES MOINES AND MONTEZUMA. QPE OF AT LEAST 1.5 TO 2 IN HAS FALLEN SOUTH OF A LINE THROUGH SAC CITY...DES MOINES AND OSKALOOSA. CPC SOIL MOISTURE RANKING PERCENTILES SHOW THAT OUR ENTIRE CWA IS ABOVE NORMAL...WITH SOIL WETNESS INCREASING SOUTHWARD. THE SOUTHERN THIRD OF OUR CWA IS AT THE 95TH TO 99TH PERCENTILES. ONE CONCERN IS THAT THE MODELS HAVE BEEN TRYING TO LIFT THE SURFACE BOUNDARY FARTHER NORTH THAN REALITY OVER THE PAST SEVERAL DAYS. AS A RESULT...THE HEAVY RAINFALL HAS TENDED TO OCCUR FARTHER SOUTH THAN THE MODELS INDICATE. IF THIS DOES OCCUR THEN TONIGHT/S HEAVY RAINFALL MAY BE DISPLACED SOUTH...AND CLOSER TO LOCATIONS WHICH ARE MORE SUSCEPTIBLE TO SIGNIFICANT RUNOFF. FOR LOCATIONS WHERE RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT...THOSE FLOOD WARNINGS WERE CONTINUED AND INCLUDED PROLONGED FLOODING DUE TO THE QPF. THE NEW RIVER FORECAST GUIDANCE FOR SEVERAL OTHER LOCATIONS CALLED FOR NEW FLOODING. AT MOST OF THOSE LOCATIONS WE EITHER LOWERED THE FORECAST CRESTS AND/OR ISSUED A HYDROLOGIC OUTLOOK INSTEAD OF A FLOOD WARNING...TO CALL ATTENTION TO THE UNCERTAINTY IN THE FORECAST. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK- POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN- WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...MS JUN 10 AVIATION...DONAVON HYDROLOGY...ZOGG
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 358 PM CDT TUE JUN 22 2010 IAZ044>050-057>062-070>075-081>086-092>097-231100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 20. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. THE STORMS LATER THIS EVENING MAY PRODUCE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEK. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH TONIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. IAZ004>007-015>017-023>028-033>039-231100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA...MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. SOME OF THE STORMS TONIGHT MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY NIGHT THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS EVENING THROUGH MUCH OF THE NIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. REV
In the hours before
Local storm report, Jun 22, 10:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1016 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FUNNEL CLOUD 2 W THOR 42.69N 94.09W
06/22/2010 HUMBOLDT IA TRAINED SPOTTER
WEDGE FUNNEL
&&
JBLocal storm report, Jun 22, 10:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1021 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG 5 WSW MANSON 42.50N 94.63W
06/22/2010 CALHOUN IA TRAINED SPOTTER
SMALL BRANCHES BROKEN AND NO POWER.
&&
JJOHNSONLocal storm report, Jun 22, 10:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TORNADO 5 W EAGLE GROVE 42.66N 93.99W
06/22/2010 HUMBOLDT IA STORM CHASER
STORM CHASERS REPORTED A TORNADO WEST OF EAGLE GROVE
&&
JBLocal storm report, Jun 22, 10:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TORNADO 2 WSW EAGLE GROVE 42.66N 93.94W
06/22/2010 WRIGHT IA STORM CHASER
STORM CHASERS REPORTED TORNADO WEST OF EAGLE GROVE
&&
JBLocal storm report, Jun 22, 10:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1046 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM FUNNEL CLOUD 1 E EAGLE GROVE 42.67N 93.88W
06/22/2010 WRIGHT IA TRAINED SPOTTER
LARGE FUNNEL CLOUD
&&
JBLocal storm report, Jun 22, 10:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1051 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND GST 4 ENE EAGLE GROVE 42.69N 93.83W
06/22/2010 E60 MPH WRIGHT IA TRAINED SPOTTER
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:53 PM CDT | Tornado Warning | DMX | Calhoun, Sac | 37 min |
| Jun 22, 9:02 PM CDT | Tornado Warning | DMX | Humboldt, Pocahontas | 43 min |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Wright | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Marshall | 44 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk, Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Mahaska | 59 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt | 19 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 13 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Webster | 38 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Greene | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Polk | 13 hr |
| Jun 22, 9:13 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 32 min |
| Jun 22, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 47 min |
| Jun 22, 9:31 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 29 min |
| Jun 22, 9:45 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 45 min |
| Jun 22, 9:55 PM CDT | Tornado Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 35 min |
| Jun 22, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Palo Alto | 19 min |
| Jun 22, 10:17 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 43 min |
| Jun 22, 10:25 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 50 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 51 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 47 min |
| Jun 22, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Wright | 50 min |
| Jun 22, 11:00 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 45 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 60 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Guthrie | 45 min |
| Jun 22, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 40 min |
| Jun 22, 11:44 PM CDT | Flash Flood Warning | DMX | Humboldt, Webster, Wright | 6 hr |
| Jun 22, 11:45 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 45 min |
| Jun 22, 11:46 PM CDT | Tornado Warning | DMX | Hamilton, Wright | 13 min |
| Jun 23, 12:04 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Dallas, Greene, Guthrie | 41 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 51 min |
| Jun 23, 12:28 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 62 min |
| Jun 23, 12:57 AM CDT | Flash Flood Warning | DMX | Franklin | 6 hr |
| Jun 23, 1:03 AM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Palo Alto | 4 hr |
| Jun 23, 1:32 AM CDT | Flash Flood Warning | DMX | Butler, Cerro Gordo, Franklin | 4 hr |
| Jun 23, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Franklin | 58 min |
| Jun 23, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 32 min |
| Jun 23, 4:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Jun 23, 5:29 AM CDT | Areal Flood Warning | DMX | Butler, Franklin, Humboldt, Wright | 24 hr |
| Jun 23, 10:17 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 7 days |
| Jun 23, 3:34 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 56 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.